# SDR 9613619953

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 980-995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CORROSION ON THE LONGERON 23L END FITTING AT FS 980 TO 995.  REPLACED FITTING PER SRM 51-30-2, 51-30-5.
